# SDR UALA2012043002567

- Difficulty date: April 30, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,219 hours, 9,723 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST 1 AND 2 INOPERATIVE FOR EMERGENCY ESCAPE SLIDE.  REPLACED LEFT AND RIGHT OVERWING EMERGENCY ESCAPE BATTERY PACKS. SQUIB TEST 1 AND 2 CHECKED NORMAL.
